# SDR DALA14021765649

- Difficulty date: April 7, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 53,819 hours, 20,711 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 263
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE FOUND ON THE FUSELAGE SKIN ADJACENT TO A FASTENER AT BS 263 AND LBL 14.  ER/A 514705-14 ACCOMPLISHES THE PERMANENT REPAIR.
